# SDR FDEA202510242084

- Difficulty date: October 24, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 92,454 hours, 22,377 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2513501
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING:(FLAP SIDE) LEFT HAND INBOARD FLAP OUTBOARD AFTER HINGE INBOARD   PIVOT HOLE AREA FOUND CORROSION.  CORROSION AT LEFT HAND WING ( FLAP SIDE)  LEFT HAND INBOARD FLAP OUTBOARD  AFT HINGE   INBOARD PIVOT HOLE AREA REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-52-03.   OVERSIZED BUSHIING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-52-03   AND EA # 1-5750-72646 E PART 6 STEP 2.A AND 2.B.  REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
